# SDR CHQ00008

- Difficulty date: July 20, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: CHQ
- Make and model: Saab SF340A
- Aircraft serial: 340A118
- Aircraft time: 29,254 hours, 29,537 cycles
- Engine: Ge CT75A2
- Engine time: 29,173 hours, 29,476 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT ON TAKEOFF.  A/C RETURNED TO FIELD.  MAINTENANCE CLEANED DOWNLOCK SWITCH.
